# SDR USAAF99044

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 12 THROUGH 17.  MAINTENANCE REPLACED THE NR 7 BATTERY PACK.  (M)
